# SDR FDEA201103261183

- Difficulty date: March 26, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AFT FLAP HAS 1 DENT 1.5" X 3" .093 42" FROM INBD EDGE.  REMOVED DAMAGED AREA IAW SRM 57-50-4, FIG 9 AND FABRICATED REPAIR DOUBLER IAW SRM 57-50-4, FIG 9 SHEET 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2.
